logo BDSP

Base documentaire

  1. Serotonin syndrome.

    Article - En anglais

    Serotonin syndrome usually occurs after treatment with monoamine oxydase inhibitors and drugs that enhance serotoninergic transmission.

    Serotonin agents, such as Prozac, are commonly prescribed drugs ; therefore, the serotonin syndrome appears more frequently than before.

    Clinicians must be able to prevent, recognize, and treat this syndrome in their practice.

    This review summarizes the literature of case reports of patients who developed the serotonin syndrome.

    Mots-clés Pascal : Toxicité, Traitement, Chimiothérapie, Psychotrope, Transmission sérotoninergique, Physiopathologie, Incidence, Epidémiologie, IMAO, Interaction médicamenteuse, Fluoxétine, Article synthèse, Homme, Inhibiteur recapture, Sérotonine

    Mots-clés Pascal anglais : Toxicity, Treatment, Chemotherapy, Psychotropic, Serotoninergic transmission, Pathophysiology, Incidence, Epidemiology, MAO inhibitor, Drug interaction, Fluoxetine, Review, Human, Reuptake inhibitor, Serotonin

    Logo du centre Notice produite par :
    Inist-CNRS - Institut de l'Information Scientifique et Technique

    Cote : 97-0470983

    Code Inist : 002B02U01. Création : 03/02/1998.